# SDR CWQR200901

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 2,389 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: 662121126
- Condition: Misinstalled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE LANDING ACTUATOR CHAFING STIFFENER P/N 6621211-26 LOCATED IN LT MAIN GEAR WELL. CONTACTED MFG FIELD ENGINEERS, DISCOVERED THE THE RT SIDE STIFFENER WAS INSTALLED ON THE LT SIDE FROM THE FACTORY. INSTALLED CORRECT STIFFENER AND CLEARANCES WERE GOOD.
